# SDR AALA201709259007

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 9,420 hours, 3,615 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: D24006000
- Part serial: 2866
- Condition: Faulty
- Location: Brake System
- Part time: 9,410 hours, 3,611 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION ALT BRAKE FAULT ECAM, REMOVED AND REPLACED ALTERNATE BRAKE MANIFOLD IAW AMM.
